• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

serequeol depakote so sick help please!

S

shell

Well-known member
Joined
Apr 9, 2010
Messages
175
Location
Lincolnshire
Just started taking 500mg depakote in the morning and 500mg at night feel nausea all day its really bad spent thursday night being sick , also feeling weak and have tummy ache the only way to describe it is morning sickness all the time I am managing to eat but still feel horrendous :(. I have been on the drug 9 days now. I'm screaming at my hubby all the time I feel so awful he keeps telling me to take the drug . Don't know what to do please help ?? I didn't get out of bed till 11.00 am I have to get the kids to school tom morning :scared: I also take serequeol 300mg at night . Any advice would be apprcieated I feel lousy x
 
T

TOONAFISH

Well-known member
Joined
Nov 23, 2008
Messages
2,686
Location
Bonnie Scotland
((((shell))))

all i can say is when i started my meds, i felt like shit. it lasted days and days. i thot i was dying, and no one seemed to care. i got throo it, and the tablets do the trick. give it a few more days. try getting a ginger biscuit and just sucking it. or smelling it if you cant face it. helped when i was sick. and also diorolite sachets from the chemist to keep you hydrated, (good for hangover too)

sorry your feeling this way, it is the pits and you have my sympathy xx
 
S

skyblue

Guest
I feel just the same as you Shell, I feel continuously physically sick aswell as mentally. I've been told to get back on full medication, Seroquel and Depakote. I feel so ill and also have to get up early in the mornings for the kids schooling. I need to drive them to school 6 miles away. Nobody else is around to help me with that. I feel very wobbly, but I have no choice.

It's hard, so very hard, I'm with you with that.

All I can say is by experience of the medications in the past, those feelings do pass - I can assure you. You will not always be feeling this way, it's just a matter of our bodies getting used to the medication again. Within afew weeks or so you will feel better and this sickness feeling should ease it a bit.

We just have to persevere i'm afraid.

I'm in exactly the same situation - You are not alone.

I'm with Toona with the Ginger - This does help so much, I remember having to drink tons of pure ginger crushed in hot water, when I was suffering with morning sickness when pregnant, it's a very similar sickness feeling and this should help.

Keep going Shell, you will get there.

:flowers:
 
Last edited:
S

suki1066

Well-known member
Joined
Jul 28, 2009
Messages
105
hi shell
hun keep on with the meds its shite at the mo... but it gets better, write down any thourghts going on if you can, it gets the thourghts out of your head and puts you in control ( im always banging on about being in control jema will tell you lol ) but it is important
try to do something relaxing if you can a bath, go for a walk, breathing in fresh air ( tell yourslf as you breath in.. calm, peace, breath out ..stress, anger etc)
sending you lots of love xx
 
S

skyblue

Guest
Yes, as Suki has suggested, write down thoughts - I agree and that is what I've been suggested by other people right now.
I've decided to start a journal here and am going to start tonight, rather than a private diary, because then I may possibly have some input of support from people on the forum - suggestions, advice etc and this can help. I'd find it better and more helpful too writing the diary, as I then won't necessarily need to write individual posts when I'm stuggling.

:hug:
 
N

neena

Member
Joined
Apr 11, 2010
Messages
6
Location
south carolina usa
depakote :(

I also started out on depakote,I have been diagnosed bipolar for 8 years now. depakote worked well for my moods but my stomach hurt all the time my hair and skin both dried up terribly. I now take Lamictal(also a mood stabilizer)from the same drug class as depakote,I have virtually no side effects from it and it works well for me it is not the Seroquel making you sick at your stomach it's the depakote. tell your doctor you just do not want to take it anymore. you might want to try Lamictal?/!
bless you,you will make it!!
neena
 
S

shell

Well-known member
Joined
Apr 9, 2010
Messages
175
Location
Lincolnshire
Hiya

Thanks for all your messages, still feeling really sick :cry: I couldn't stomach any lunch. My husband is getting really fed up yesterday I kept banging on about how sick I felt and I said I just wanted to die his reply was well hurry up and do it quietly :( Can't blame him really but this is horrible. I also feel really detached from reality which scares the hell out of me! I'm finding it hard to communicate with my kids.

This morning after hardly any sleep he moaned because I wasn't cheerful , I said I was sorry but felt really sick and its hard to be cheerful when you feel sick. His other trick is just to ignore me when I'm telling him how dreadful I feel :( and change the subject. Does anyone else get restless legs at night its horrible ???

He says I look better and talks about me going back to work ? What like a zoombie ? I give up at times :(
 
H

Highlander4550

New member
Joined
Sep 16, 2016
Messages
1
I am on six 500 mg depakote tablets a day and when I first started I felt like crap. I can tell you it does get better as your body gets used to it. What helped me was ice water and staying away from heavy and greasy foods. Seroquel which is used as a sleep aid (this was the case for me) didn't work for me so they put me on trazadone. It takes a while for medication to get into your system but I do promise your symptoms will get better.
 
Thread starter Similar threads Forum Replies Date
Redd77 Bipolar Forum 1
Similar threads
Depakote ER 500
Top